Search results

  1. Blocks in pairwise summable generalized effect algebras
    Riečanová Zdenka ; E050  Janda Jiří Wu JunDe
    Reports on Mathematical Physics . Vol. 73, iss. 2 (2014), s.213-223
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    article

    article

  2. Almost Orthogonality and Hausdorff Interval Topologies of de Morgan Lattices and Lattice Effect Algebras
    Paseka Jan  Wu Junde Lei Q.
    International Journal of Theoretical Physics . Vol. 52 (2013), s.2055-2064
    článok z periodika
    (7) - článok
    article

    article

  3. Some Problems for Sequential Effect Algebras
    Li Longsuo  Luo Laizhen Wu Junde
    International Journal of Theoretical Physics . Vol. 50 (2011), s.1214-1219
    článok z periodika
    (10) - článok
    article

    article

  4. AWSP: An automatic Web service planner based on heuristic state space search
    Wu B.  Deng S. Li Y. Wu Junde Yin JunCheng
    Proceedings of the IEEE 9th International Conference on Web Services, ICWS 2011; Washington 4 July-9 July 2011 . s.403-410
    článok zo zborníka
    (1) - článok
    article

    article

  5. Special ideals in partial abelian monoids
    Yu Zhijian  Cho Min-hyung Wu JunDe
    Applied Mathematics . Vol. 25, No. 1 (2010), s.112-116
    článok z periodika
    (2) - článok
    article

    article

  6. Phosphorus grain boundary segregation under different applied tensile stress levels in a Cr-Mo low alloy steel
    Song S. H.  Wu Junde Weng Luqian Liu S. J.
    Materials Letters . Vol. 64, Iss. 7 (2010), s.849-851
    článok z periodika
    (1) - článok
    article

    article

  7. Almost Orthogonality and Hausdorff Interval Topologies of Atomic Lattice Effect Algebras
    Paseka Jan  Riečanová Zdenka ; E050 Wu JunDe
    Kybernetika . Vol. 46, No. 6 (2010), s.953-970
    článok z periodika
    ADC - Scientific titles in foreign carented magazines and noticed year-books
    (1) - článok
    article

    article

  8. Order Topology and Frink Ideal Topology of Effect Algebras
    Lei Q.  Wu JunDe Li R.
    International Journal of Theoretical Physics . Vol. 49, No. 12 (2010), s.3136-3175
    článok z periodika
    (5) - článok
    article

    article

  9. Remarks on the Sequential Effect Algebras
    Jun S.  Wu JunDe
    Reports on Mathematical Physics . Vol. 63 (2009), s.441-446
    článok z periodika
    article

    article

  10. Sequential product on standard effect algebra epsilon(H)
    Shen Jun  Wu JunDe
    Journal of Physics A: Mathematical and Theoretical . Vol. 42 (2009), s. Art. No. 345203
    článok z periodika
    article

    article